Journal article

Convexity of complements of tropical varieties, and approximations of currents

    01.02.2019
Published in:
  • Mathematische Annalen. - 2019, vol. 373, no. 1, p. 237–251
English The goal of this note is to affirm a local version of conjecture of Nisse–Sottile [19] on higher convexity of complements of tropical varieties, while providing a family of counter-examples for the global Nisse–Sottle conjecture in any codimension and dimension higher than one. Moreover, it is shown that, surprisingly, this family also provides a family of counter-examples for the generalized Hodge conjecture for positive currents in these dimensions, and gives rise to further approximability obstruction.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/307591
Statistics

Document views: 6 File downloads:
  • bab_cct.pdf: 2